The derived join theorem and coalescence in Lie algebras
Compositio Mathematica, Volume 27 (1973) no. 2, p. 119-133
@article{CM_1973__27_2_119_0,
     author = {Amayo, Ralph K.},
     title = {The derived join theorem and coalescence in Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {2},
     year = {1973},
     pages = {119-133},
     zbl = {0275.17009},
     mrnumber = {338105},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__27_2_119_0}
}
Amayo, R. K. The derived join theorem and coalescence in Lie algebras. Compositio Mathematica, Volume 27 (1973) no. 2, pp. 119-133. http://www.numdam.org/item/CM_1973__27_2_119_0/

[1] R.K. Amayo: Soluble subideals of Lie algebras. Compositio Math., 25, 3 (1972) 221-232. | Numdam | MR 318247 | Zbl 0246.17013

[2] B. Hartley: Locally nilpotent ideals of Lie algebras. Proc. Camb. Phil. Soc., 63 (1967) 257-272. | MR 213402 | Zbl 0147.28201

[3] D.J.S. Robinson: Infinite soluble and nilpotent groups. Queen Mary College Mathematics Notes (1968). | MR 269740

[4] D.J.S. Robinson: On soluble minimax groups. Math. Z., 101 (1967) 13-40. | MR 217184 | Zbl 0166.01702

[5] J.E. Roseblade: The derived series of a join of subnormal subgroups. Math. Z., 117 (1970) 57-69. | MR 276358 | Zbl 0224.20034

[6] J.E. Roseblade and S.E. Stonehewer: Subjunctive and locally coalescent classes of groups. J. Algebra, 8 (1968) 423-435. | MR 222156 | Zbl 0192.35004

[7] E. Schenkman: A theory of subinvariant Lie algebras. Amer. J. Math., 73 (1951) 453-474. | MR 42399 | Zbl 0054.01804

[8] I.N. Stewart: Structure theorems for a class of locally finite Lie algebras. Proc. London Math. Soc., (3) 24 (1972) 79-100. | MR 289592 | Zbl 0225.17005

[9] I.N. Stewart: The minimal condition for subideals of Lie algebras. Math. Z., 111 (1969) 301-310. | MR 251093 | Zbl 0179.33203

[10] R.K. Amayo: Locally coalescent classes of Lie algebras (to appear). | Numdam | MR 338103 | Zbl 0275.17008